# SDR ASAA2023020541857

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,754 hours, 15,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156291
- Condition: Damaged
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT (PRIMARY) HEAT EXCHANGER PLENUM DAMAGED.  GROUNDED - YES. REMOVED AND REPLACED PRIMARY HEAT EXCHANGER PLENUM. PERFORMED INSTALL PER REF B737-800 AMM 21-51-03-400-804-002.
